# SDR SWIA2019123147490

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280 LBL 9 INBOARD AND OUTBOARD CLIPS ARE CRACKED AT UPPER RADIUS (C-CHECK) RO 12/27/2019  COMPLIED WITH BOMBARDIER REO. PERFORMED CUT OUT AT LBL 9.0 INBOARD AND OUTBOARD BEAM. REMOVED ALL BURRS AND SHARP EDGES. FABRICATED, DRILLED AND LOCATED  2EA CLIP P/N# 601R-53-21-3233-1 FROM MATERIAL S6144-14 PO# T52170-10. FABRICATED, DRILLED AND LOCATED 2EA REPAIR FILLER P/N# 601R-53-21-3233-3 FROM MATERIAL 2024-T3,0.050" PO# T51641. MAINTAINED EXISTING FASTENER PITCH AND EDGE DISTANCE.INSTALLED ALL FASTENERS AND REPAIR PARTS WET AND FILLED GAP.WEIGHT OF DISCARDED PARTS IS 0.08 LBS. WEIGHT OF NEW REPAIR PARTS IS 0.12 LBS. WEIGHT ADDED TO AIRCRAFT IS 0.04 LBS. USED WEIGHING SCALE TUC1755 CAL DUE DATE 31-AUG-20. COMPLIED WITH SKYWEST TASK CARD.
